17 Jun | Terry | No Comments

How to Administer a Glucagon Injection

If you would like to comment on this video or view others like it, please visit our YWD YouTube Channel If the Blood Glucose levels of a person living with diabetes drop to very low levels they can experience what is known as a Severe Hypoglycaemic Episode in which they become unconscious or have a ...

READ MORE

Facebook Feed

Durban / KZN - Any parents of Type 1 Diabetic Children/Teens interested in attending an information high-tea event covering all aspects of dealing with Type 1 Diabetes, please message me for more info, or leave your email address below. Date: 28th October - Queensburgh area - 12h00-15h30. ... See MoreSee Less

View on Facebook

The Joburg Kids Camp (29 Sep to 1 Oct) is FULL. We are unfortunately unable to accept any more children. Please keep an eye on our page for more camps in 2018. ... See MoreSee Less

View on Facebook

Gallery

DSC04487 DSC04491 DSC04493 DSC04505 DSC04508 DSC04514 DSC04517 DSC04519 DSC04525 DSC04530 DSC04531 DSC04532

Youtube Videos

© Copyright 2017 Youth With Diabetes. Made with by Cronje Design Co.